Jump to content
Important Survey - Please Participate ×

Shall I reinstate?


[...]

Recommended Posts

I did 5 weeks of inconsistent use of Klonopin. 1mg or .5mg per day but not every day. 
I did a fast taper. 
Now I’m 10 days off and I feel like I’m dying on the floor… bones feel like they are breaking and I can’t function. Been bad since I stopped the Med.

I feel like reinstating the Klonopin. Shall I?

I really need support my psych is useless 

 

Link to comment
Share on other sites

Since you are already off the medication and were taking it for such a short time, it seems like reinstating would be counterproductive.    Hopefully these next few weeks will  be manageable, and then you will most likely be through acute phase.

Have you ever discontinued other benzos?

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...